TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
MsNobleEleanor Offline
Resource Editor

I can't get enough
*********
 
MsNobleEleanor's Avatar
 
Gender: Female

Posts: 3,022
Blog Entries: 1448
Join Date: December 29th 2011

Arrow I OD - January 17th 2012, 05:23 PM

This thread has been labeled as triggering, particularly on the subject of substance use, by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

I OD on tynol and here is how my stay at the hospital was. Before I go into details of what happened. I wasn't intending to kill myself. This is triggering. At this point I have no idea what to do. Any help would be helpful.

Thursday 12, 2012 was a very odd and difficult time for me. I watched this movie and it had effected me. A few days before as a class we watched this movie on bullying and suicide. I excused myself from class the next day because I couldn't bare to watch it. Later I got curious and downloaded it. I watched it and well, nothing inside me changed. An hour past and things got intense for me. I was in this state of mind and I couldn't get out of it. When I get into states I don't realize what I am doing at that moment. I began to grow deeper and deeper into this state. I grabbed for my medication bin and started to take some tynol, before I had realized I took over [Edited by *Jen*: Please don't post amounts of tablets since it is against the ToS]. I then called 9-1-1 and they sent an ambulance. Sirens going and then there at my door and I go and give them the pill bottle and I go inside the ambulance and they talked to me. On the ride there the sirens were going off at every intersection until we reached the hospital.

At the hospital I was in trauma room #5 for a few hours. I went through about 5-8 blood works while I was there in the trauma room #5. My liver drug level was high and they had tested it again and it had increased. It was at a dangerous level in my system. They put me on fluids and some medication to alter the tynol in my liver. I endured blood work after blood work. I was hooked to a IV line and a heart monitor. During the night I felt so sick and dizzy I go sick I felt as I was on a boat leaning over and my head spinning and throwing up everywhere. They gave me gravel and that made things way worse for me. Kept throwing up.

They told me I OD.

Friday 13, 2012 I was moved out of trauma room #5 once I was stable and they had a room for me on this one floor. I had 2 blood works done on me that morning. Once I was in my room on the 4th floor of the hospital I felt more at ease with everything. Later that night I got another round of blood work done.

Saturday 14, 2012 woke up to two nurses one wanting blood from me and the other needed to check my sugar levels. I was in isolation due to my head lice. In the evening had another round of blood work.

Sunday 15, 2012 Nothing really happened just I felt sick to my stomach and they gave me a pain killer and some medication for my nausea. They did one round of blood work on me. Then my IV fell out and the fluids were going into my tissue so they had to put another IV line in me.

Monday 16, 2012 I got to see my doctor so I can go home because I was on suicide watch. In the late evening I got to go home in a taxi that they paid for.

Last edited by PSY; January 17th 2012 at 10:47 PM. Reason: Moved to the Substance Use forum.
   
  (#2 (permalink)) Old
PSY Offline
Hugh Jackman ♥

TeenHelp Veteran
*************
 
PSY's Avatar
 
Name: Robin
Age: 30
Gender: Female
Location: Southern California

Posts: 10,010
Blog Entries: 34
Join Date: June 12th 2009

Re: I OD - January 17th 2012, 10:52 PM

Hey there! I'm moving this thread to the Substance Use forum, since the overdose seems to be the main focus of your story.

I'm not sure if the nurses explained this to you, but the charcoal (or "gravel") was given to you in order to induce vomiting. That's actually the goal - they want you to throw up the harmful dosage of drugs. So if you were worried about the vomiting or feeling worse after taking the charcoal, don't worry, that's normal. =)

I'm glad to see that you're home now, and I hope you will follow up with a psychological professional immediately, so you can avoid future overdoses in response to being triggered.






   
Closed Thread

Bookmarks

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.